# SDR UALA2010121404556

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 41,710 hours, 16,745 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Faulted
- Location: O2 System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 13 VARIOUS ROWS O2 DOORS WILL NOT DEPLOY. RESET TRIED SEVERAL TIMES WITH SAME RESULTS. MOVING TO HANGER TO T-S. REPLACED SEAT 2AB O2 CONTAINER AND PERFORMED DROP TEST. SEATS 6ABC, 12ABC, 18ABC, 19ABC, 21ABC, 25ABC, 3DEF, 6DEF, 8DEF, 24DEF, AND 26DEF WOULD NOT DEPLOY WHEN TESTED. RESET AND TRIED MULTIPLE TIMES WITH NO CHANGE. REPLACED SEAT 1AB-2AB O2 MASK CONTAINER AND OPS CHECKED ALL MASK DROPS.  ALL MASKS DEPLOYED NORMAL, INCLUDING FLIGHT ATTENDANTS AND LAVS.
